English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Approximating the Real Structured Stability Radius with Frobenius Norm Bounded Perturbations

Guglielmi, N., Gürbüzbalaban, M., Mitchell, T., & Overton, M. L. (2017). Approximating the Real Structured Stability Radius with Frobenius Norm Bounded Perturbations. SIAM Journal on Matrix Analysis and Applications, 38(4), 1323-1353. doi:10.1137/16M1110169.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-24F0-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-4358-2
Genre: Journal Article

Files

show Files
hide Files
:
mitchell_2383138.pdf (Publisher version), 3MB
Name:
mitchell_2383138.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2017, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Guglielmi, Nicola1, Author
Gürbüzbalaban, Mert2, Author
Mitchell, Tim3, Author              
Overton, Michael L.4, Author
Affiliations:
1Dipartimento di Matematica Pura e Applicata, Università dell’Aquila, via Vetoio (Coppito), I-67010 L’Aquila, Italy , ou_persistent22              
2Department of Management Science and Information Systems, Rutgers University, New Brunswick, NJ, USA, ou_persistent22              
3Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
4Courant Institute of Mathematical Sciences, New York University, 251 Mercer Street, New York, NY 10012, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Matrix Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (4) Sequence Number: - Start / End Page: 1323 - 1353 Identifier: -